# SDR ABXA201910316165

- Difficulty date: October 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 87,011 hours, 21,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 140T012040
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ATTACH ANGLE AT FUSELAGE STATION 786, RIGHT BUTT LINE 4, KEEL BEAM AREA. THE ATTACH ANGLE WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
